Гомоклинические структуры в бесконечномерных системах

Л.М. Лерман; Л.П. Шильников

Sibirskij matematiceskij zurnal (1988)

  • Volume: 29, Issue: 3, page 92-103
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Лерман, Л.М., and Шильников, Л.П.. "Гомоклинические структуры в бесконечномерных системах." Sibirskij matematiceskij zurnal 29.3 (1988): 92-103. <http://eudml.org/doc/62983>.

author = {Лерман, Л.М., Шильников, Л.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {homoclinic points; infinite dimensional systems},
language = {rus},
number = {3},
pages = {92-103},
publisher = {Izd. AN SSSR},
title = {Гомоклинические структуры в бесконечномерных системах},
url = {http://eudml.org/doc/62983},
volume = {29},
year = {1988},

AU - Лерман, Л.М.
AU - Шильников, Л.П.
TI - Гомоклинические структуры в бесконечномерных системах
JO - Sibirskij matematiceskij zurnal
PY - 1988
VL - 29
IS - 3
SP - 92
EP - 103
LA - rus
KW - homoclinic points; infinite dimensional systems
UR - http://eudml.org/doc/62983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.